# SDR AALA20090724TUL09

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMBER FOUR AFT STOP PAD FITTING CRACKED.  REMOVED AND REPLACED NUMBER FOUR BEAM AFT STOP PAD FITTING PER ESO-80174.
